# SDR ALGA098819

- Difficulty date: December 28, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- Aircraft time: 7,823 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Pitch Link
- Part number: 406310405101
- Part serial: RXFS6605
- Condition: Binding
- Location: Main Rotor
- Part time: 647 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROUGH, BINDING, AXIAL PLAY BEYOND MAX.  REPLACED WITH NEW BY FIELD MAINTENANCE.
